MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 120 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 120 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 120-500
Medical Device Problem Codes Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swollen Lymph Nodes/Glands (4432)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of lymphadenopathy is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: pain and lymphadenopathy.
 
Event or Problem Description
Patient reported right side pain in armpits on right-side and lymphadenopathy.Device remains implanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, h6.
 
Event or Problem Description
Healthcare professional additionally reported "right side rupture, soft tissue excess, waterfall deformity and exchange.".
 
Event or Problem Description
Healthcare professional additionally reported "textured".The device has been explanted and replaced.
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: pain: unable to confirm as it is a medical event not related to the device.Lymphadenopathy: unable to confirm as it is a medical event not related to the device.Rupture: observed broken sharp assessed as an unidentified (tear) opening.Other-medical: unable to confirm as it is a medical event not related to the device.Visibility/palpability: unable to confirm as it is a medical event not related to the device.Additional observations: crease flat observed in the device.Wear abrasion observed in the device.No further actions are required as the device was implanted.
 
Event or Problem Description
Patient reported right side "pain in armpits on right-side" and "lymphadempathy".Healthcare professional additionally reported "right side rupture, soft tissue excess, waterfall deformity and exchange." healthcare professional additionally reported "textured".The device has been explanted and replaced.

Brand Name
STYLE 120 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key14983218
Report Number9617229-2022-11380
Device Sequence Number5022197
Product Code FTR
UDI-Device Identifier10888628002579
UDI-Public10888628002579
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/07/2019
Device Model Number120-500
Device Catalogue Number120-500
Device Lot Number2671052
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2022
Supplement Date Received by Manufacturer08/18/2022
12/09/2022
01/12/2023
Initial Report FDA Received Date07/11/2022
Supplement Report FDA Received Date09/12/2022
01/02/2023
01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight60 KG